# SDR FDEA201109013620

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 36,104 hours, 30,210 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2551020400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM IN WHEEL WELL HAS FLOORBOARD 147AF HAS 5 SQ IN APPROX DELAMINATION ON EDGE FABRICATED FLOORBOARD 147AF IAW DWG SRZ 25-005, REV J MAJOR REPAIR IAW GMM6-2-000.
